MAUDE Adverse Event Report: AVALIGN TEHNOLOGIES INC AVALIGN; WEIL-BLAKESLEY FORCEPS FENESTRATED, STRAIGHT, 00 2.5 X 5 MM CUP WORKI

AVALIGN TEHNOLOGIES INC AVALIGN; WEIL-BLAKESLEY FORCEPS FENESTRATED, STRAIGHT, 00 2.5 X 5 MM CUP WORKI
Model Number RH551-111
Medical Device Problem Codes Break (1069); Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 04aug2025, avalign gsi quality received a customer complaint notification.Complaint from customer for one unit of customer part# rh551-111.It was reported that a piece of instrument broke off in the patient's nasal cavity, and the broken piece was retrieved and intact.There was no additional intervention, the patient was discharged with injury.The procedure was not delayed.

Brand Name
AVALIGN
Common Device Name
WEIL-BLAKESLEY FORCEPS FENESTRATED, STRAIGHT, 00 2.5 X 5 MM CUP WORKI
Manufacturer (Section D)
AVALIGN TEHNOLOGIES INC
626 cooper ct
schaumburg IL 60173
Manufacturer Contact
alexis kurz
626 cooper ct
schaumburg, IL 60173
8479080292
MDR Report Key22896626
Report Number1421101-2025-00002
Device Sequence Number8897004
Product Code KAE
UDI-Device Identifier10885403110221
UDI-Public10885403110221
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberRH551-111
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2025
Initial Report FDA Received Date08/26/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown